MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404230
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had the inflatable penile prosthesis revised due to a sticky pump.
 
Additional Manufacturer Narrative
H3 device evaluation: the ams 700 momentary squeeze (ms) pump was visually inspected and functionally tested; no leaks were found.The pump was functionally tested and failed the 8lb.Activation test.The pump therefore required more than 8lbs.Of force to activate.However, product analysis concluded that identified a pump failed activation test was the most probable cause of the device malfunction.Product analysis confirmed pump malfunction.
 
Event or Problem Description
It was reported that the patient had the inflatable penile prosthesis revision due to a sticky pump.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key11163245
Report Number2183959-2021-00027
Device Sequence Number677064
Product Code FHW
UDI-Device Identifier00878953003436
UDI-Public00878953003436
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/18/2020
Device Model Number72404230
Device Catalogue Number72404230
Device Lot Number1000179988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/10/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 86562
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR